# SDR CA960729012

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 152
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Fork
- Part number: SK15011
- Condition: Cracked
- Location: Nlg Rh Side
- Part time: 8,406 hours
- Component: Cessna, 0442504201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR FORK FOUND CRACKED ON THE RIGHT HAND SIDE. CRACK APPROXIMATELY ONE INCH FRONT TO BACK
